# SDR USAA051665

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 18,919 hours, 18,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED, Y1292 AT FS 66.  REPLACED BEAM SECTIONS AT Y1292 FROM FRAME 64-70 PER SRM 51-72-11, 51-42-11, DEFECT SIZE: 2" DIA.
